# SDR SWIA202412231106

- Difficulty date: November 6, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 26,797 hours, 21,067 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE L/H LWR TRANSCOWL HINGE HALF CN624-2030-207     (C-CHECK RO 12/20/2024)    FABRICATED AND INSTALLED HINGE HALF REF EO NO: CL-600-2C10-54-L08530 REV. A   DATE 2024.11.22 USING 15-5 PH HT1025 PO# 5-42720 DRWG CN624-2030 REV-C.    COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
